Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 22, NWS Albuquerque, NM

April 3, 2014

NWS Albuquerque, NM issued this wind advisory at Apr 3, 2014, 4:02 AM MDT. It took effect at Apr 3, 2014, 9:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 4:02 AM MDT (10:02 UTC)
In effect from
Apr 3, 2014, 9:00 AM MDT
Expired
Apr 3, 2014, 6:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WWUS75 KABQ 031002
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 AM MDT THU APR 3 2014

NMZ522-533>538-031800-
/O.NEW.KABQ.WI.Y.0022.140403T1500Z-140404T0000Z/
ESTANCIA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
402 AM MDT THU APR 3 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* LOCATION...ESTANCIA VALLEY AND PORTIONS OF EASTERN PLAINS.

* WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS 50 TO 55 MPH.

* TIMING...STRONG WINDS WILL DEVELOP THIS MORNING. WESTERLY WINDS
  WILL BE PARTICULARLY STRONG IMMEDIATELY EAST OF THE CENTRAL
  MOUNTAIN CHAIN TO INCLUDE THE INTERSTATE 40 CORRIDOR NEAR AND A
  LITTLE WAYS EITHER SIDE OF CLINES CORNERS.

* VISIBILITY...LOCALLY REDUCED TO 2 TO 4 MILES IN BLOWING DUST 
  FOR DUST-PRONE LOWER ELEVATION AREAS. 

* LOCAL IMPACTS...IN ADDITION TO BLOWING DUST...HAZARDOUS CROSS 
  WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ523-524-539-540-031800-
/O.EXT.KABQ.WI.Y.0021.000000T0000Z-140404T0000Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
402 AM MDT THU APR 3 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...SOUTH CENTRAL AND CENTRAL HIGHLANDS...AS WELL AS 
  EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. 

* WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS 50 TO 55 MPH.

* TIMING...STRONG WINDS WILL CONTINUE THIS EVENING AND INTO 
  EARLY THURSDAY MORNING. WESTERLY WINDS WILL BE PARTICULARLY 
  STRONG IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN TO 
  INCLUDE THE INTERSTATE 40 CORRIDOR NEAR AND A LITTLE WAYS 
  EITHER SIDE OF CLINES CORNERS. 

* VISIBILITY...LOCALLY REDUCED TO 2 TO 4 MILES IN BLOWING DUST 
  FOR DUST-PRONE LOWER ELEVATION AREAS. 

* LOCAL IMPACTS...IN ADDITION TO BLOWING DUST...HAZARDOUS CROSS 
  WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ521-526-529-031800-
/O.EXT.KABQ.WI.Y.0020.000000T0000Z-140404T0000Z/
SANDIA/MANZANO MOUNTAINS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-
402 AM MDT THU APR 3 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...SANDIA AND MANZANO MOUNTAINS AS WELL AS THE SOUTH 
  CENTRAL MOUNTAINS AND THE SOUTHERN PORTION OF THE NORTHEAST 
  HIGHLANDS. 

* WINDS...SOUTHWEST 25 TO NEARLY 40 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...STRONG WINDS WILL CONTINUE THIS EVENING INTO EARLY 
  THURSDAY MORNING. WESTERLY WINDS WILL BE PARTICULARLY STRONG 
  ALONG THE IMMEDIATE EAST SLOPES OF THE MOUNTAINS. 

* VISIBILITY...LOCALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST 
  FOR LOWER ELEVATION DUST-PRONE LOCATIONS. 

* LOCAL IMPACTS...IN ADDITION TO BLOWING DUST...HAZARDOUS CROSS 
  WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
1 follow-up statement
413 
WWUS75 KABQ 031805
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1205 PM MDT THU APR 3 2014

NMZ522-533>538-040000-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-140404T0000Z/
ESTANCIA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
1205 PM MDT THU APR 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...ESTANCIA VALLEY AND PORTIONS OF EASTERN PLAINS.

* WINDS...SUSTAINED FROM THE WEST NORTHWEST 25 TO 40 MPH WITH
  GUSTS 50 TO 55 MPH. 

* TIMING...STRONG WINDS WILL PEAK BETWEEN 2 AND 4 PM...GRADUALLY
  DECREASING IN SPEED THEREAFTER.

* VISIBILITY...LOCALLY REDUCED TO 2 TO 4 MILES IN BLOWING DUST 
  FOR DUST-PRONE LOWER ELEVATION AREAS. 

* LOCAL IMPACTS...IN ADDITION TO BLOWING DUST...HAZARDOUS CROSS 
  WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ523-524-539-540-040000-
/O.CON.KABQ.WI.Y.0021.000000T0000Z-140404T0000Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
1205 PM MDT THU APR 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...SOUTH CENTRAL AND CENTRAL HIGHLANDS...AS WELL AS 
  EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. 

* WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS 50 TO 55 MPH.

* WINDS...SUSTAINED FROM THE WEST NORTHWEST 25 TO 40 MPH WITH
  GUSTS 50 TO 55 MPH. 

* TIMING...STRONG WINDS WILL PEAK BETWEEN 2 AND 4 PM...GRADUALLY
  DECREASING IN SPEED THEREAFTER.

* LOCAL IMPACTS...IN ADDITION TO BLOWING DUST...HAZARDOUS CROSS 
  WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ521-526-529-040000-
/O.CON.KABQ.WI.Y.0020.000000T0000Z-140404T0000Z/
SANDIA/MANZANO MOUNTAINS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-
1205 PM MDT THU APR 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...SANDIA AND MANZANO MOUNTAINS AS WELL AS THE SOUTH 
  CENTRAL MOUNTAINS AND THE SOUTHERN PORTION OF THE NORTHEAST 
  HIGHLANDS. 

* WINDS...SUSTAINED FROM THE WEST NORTHWEST 25 TO 35 MPH WITH
  GUSTS 50 MPH.

* TIMING...STRONG WINDS WILL PEAK BETWEEN 2 AND 4 PM...GRADUALLY
  DECREASING IN SPEED THEREAFTER.

* VISIBILITY...LOCALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST 
  FOR LOWER ELEVATION DUST-PRONE LOCATIONS. 

* LOCAL IMPACTS...IN ADDITION TO BLOWING DUST...HAZARDOUS CROSS 
  WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:14 AM MDT, 48 minutes earlier.

Area forecast discussion, Apr 3, 3:14 AM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 AM MDT THU APR 3 2014

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN THROUGH EARLY NEXT WEEK. PRECIPITATION
IS IN THE FORECAST SOMEWHERE IN OUR CWA FOR EVERY PERIOD THROUGH
MONDAY NIGHT EXCEPT FRIDAY. THREE SHORT WAVE TROUGHS WILL IMPACT
OUR AREA DURING THIS TIME WITH BELOW NORMAL TEMPERATURES. THEN A
DRY AND WARMER WEATHER PATTERN TO FOLLOW STARTING NEXT TUESDAY.

&&

.DISCUSSION...
FIRST SHORT WAVE TROUGH TO SWEEP ACROSS THE FORECAST AREA TODAY
BRINGING MORE STRONG WINDS. FAIRLY WIDESPREAD AREA OF RAIN AND
HIGH MOUNTAIN SNOW SHOWERS FROM I 40 NORTHWARD TODAY. IT WILL
BE UNSTABLE ENOUGH FOR A FEW THUNDERSTORMS AS WELL. ALREADY HAD
A LIGHTNING STRIKE IN NW RIO ARRIBA COUNTY EARLY THIS MORNING.
IN ADDITION TO THE PRECIPITATION WE WILL EXPERIENCE MORE STRONG
WINDS TODAY FROM THE SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS
EAST TO THE TEXAS BORDER. WE WILL EXTEND THE CURRENT ADVISORIES
OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS THROUGH 6 PM TODAY
AND ADD THE ZONES EAST OF THE MOUNTAINS ALL THE WAY TO THE TX
BORDER. A PACIFIC COLD FRONT IS CROSSING THE AREA NOW WHILE A
BACK DOOR FRONT IS ENTERING FAR NORTHEAST NM. THIS WILL RESULT
IN BELOW NORMAL TEMPERATURES AREA WIDE TODAY.

PRECIPITATION WILL DIMINISH THIS EVENING AND END OVERNIGHT. SNOW
AMOUNTS FOR THE NORTHERN MOUNTAINS SHOULD REMAIN BELOW ADVISORY
CRITERIA. ISOLATED 4 INCH AMOUNTS POSSIBLE NEAR THE CO BORDER.

RIDGE OF HIGH PRESSURE ON TAP FOR FRIDAY BETWEEN SYSTEMS. WE WILL
GET A BREAK FROM THE STRONG WINDS...BUT IT WILL BE BREEZY IN THE
NORTHEAST. WHILE TEMPERATURES WILL BE MILDER THAN TODAY THEY WILL
REMAIN MOSTLY BELOW NORMAL.

NEXT TROUGH TO CROSS NM SATURDAY AND SATURDAY NIGHT WITH A THIRD
TROUGH DROPPING QUICKLY SOUTH INTO NM SUNDAY AND SUNDAY NIGHT.
THIS WILL RESULT IN A FAIRLY LONG DURATION PRECIPITATION EVENT.
INTENSITY OF THE PRECIPITATION THOUGH PROBABLY ONLY LIGHT TO
MODERATE. NORTHERN AREAS WILL BE FAVORED SATURDAY THROUGH SUNDAY
THEN EASTERN AREAS SUNDAY NIGHT AND MONDAY. NO STRONG WINDS FOR
THIS TIME PERIOD BUT IT WILL BE WINDY SUNDAY AND MONDAY OVER THE
NORTHWEST. TEMPERATURES WILL REMAIN BELOW NORMAL.

A RIDGE OF HIGH PRESSURE SHOULD THEN TAKE OVER FOR THE REMAINDER
OF NEXT WEEK WITH DRY AND WARMER WEATHER FORECAST. CHJ

&&

.FIRE WEATHER...
AN UPPER LEVEL TROUGH WILL SLIDE ACROSS NORTHERN NM THIS MORNING.
SNOW SHOWERS HAVE ALREADY DEVELOPED ACROSS WEST/NW NM
OVERNIGHT...THOUGH AMOUNTS HAVE BEEN MINIMAL. ADDITIONAL SNOWS ARE
EXPECTED ACROSS THE NORTHERN MOUNTAINS WITH ACCUMULATIONS IN THE 2
TO 4 INCH RANGE. MUCH COLDER AIR WILL FILTER INTO THE STATE WITH
THIS SYSTEM...AND HIGH TEMPERATURES TODAY WILL BE BETWEEN 7 AND 15
DEGREES BELOW NORMAL.  STRONG WINDS WILL ONCE AGAIN DEVELOP ACROSS
MUCH OF THE AREA. THE STRONGEST WINDS ARE EXPECTED FROM THE SANDIA
AND MANZANO MTNS EASTWARD TO THE TEXAS BORDER THROUGH MID DAY
BEFORE A BACK DOOR COLD FRONT SLIDES DOWN THE PLAINS. THE COOLER
TEMPERATURES WILL ALLOW FOR HIGHER HUMIDITIES...HOWEVER... SUB-15
PERCENT HUMIDITIES WILL STILL BE PRESENT FOR MOST AREAS SOUTH OF
INTERSTATE 40. THUS...STRONG WINDS AND LOW HUMIDITY WILL EXIST
MAINLY ACROSS PORTIONS OF ZONES 106...107 AND 108...BUT LOW TO
VERY LOW HAINES AND BELOW NORMAL TEMPERATURES WILL PRECLUDE THE
ISSUANCE OF A RED FLAG WARNING.

COLD TEMPERATURES ARE EXPECTED TONIGHT...WITH ALL AREAS EXPECTED TO
BE AT OR BELOW FREEZING. GOOD RECOVERIES ARE EXPECTED ACROSS MUCH
OF THE EASTERN PLAINS...WITH FAIR RECOVERIES LIKELY ELSEWHERE.

WEAK RIDGING IS STILL ON TAP FOR FRIDAY...THOUGH TEMPERATURES WILL
REMAIN 5 TO 10 DEGREES BELOW NORMAL.  LESS WIND IS EXPECTED...BUT
LOCALLY BREEZY CONDITIONS ARE STILL POSSIBLE ACROSS THE WEST CENTRAL
HIGHLANDS AS WELL AS THE NORTHEAST HIGHLANDS AND PLAINS. HUMIDITIES
WILL BE AROUND 15 PERCENT ACROSS THE EAST...WITH MOST AREAS IN THE
10 TO 15 PERCENT RANGE ACROSS THE WEST. HAINES VALUES OF 5 AND 6 ARE
FORECAST ACROSS THE NORTHWEST...BUT THESE HIGHER HAINES VALUES DO
NOT COINCIDE WITH THE STRONGEST WINDS...THUS...NO FIRE WEATHER WATCH
ISSUED AT THIS TIME.

THE NEXT SYSTEM WILL APPROACH THE STATE FRIDAY NIGHT AND CROSS NM
SATURDAY AND EARLY SUNDAY. SOME GULF MOISTURE WILL BE PULLED INTO
EASTERN NM FRIDAY NIGHT...BUT LATEST GUIDANCE SUGGEST THIS MOISTURE
WILL BE USHERED OUT BY BREEZY WESTERLY WINDS DURING THE DAY
SATURDAY. NONETHELESS...THERE IS ENOUGH INSTABILITY FOR SOME
CONVECTIVE SHOWERS OR THUNDERSTORMS TO DEVELOP NEARLY ANYWHERE
DURING THE AFTN SUNDAY. THOUGH WITH SUCH DRY LOW LEVELS...LITTLE
WETTING PRECIP IS EXPECTED...AND STRONG AND ERRATIC WINDS MAY BE
MORE PREVALENT WITH ANY SHOWER OR TSTM ACTIVITY. BEST CHANCE FOR
WETTING PRECIP WILL BE ACROSS THE NORTHEAST PLAINS LATE SAT AFTN OR
EARLY EVENING IF THE PSEUDO-DRYLINE CAN RETREAT FAR ENOUGH WESTWARD
BEFORE THE TROUGH AXIS CROSSES THE AREA.

IN THE WAKE OF THIS SYSTEM...ANOTHER BACK DOOR FRONT WILL SLIDE DOWN
THE PLAINS SUNDAY. SOME PRECIPITATION MAY DEVELOP ALONG AND BEHIND
THE FRONT. WINDS WILL ALSO BE BREEZY BEHIND THE FRONT...BUT STRONGER
WINDS AND DRIER CONDITIONS ARE EXPECTED ACROSS WESTERN NM WITH FAST
NW FLOW ALOFT. TEMPERATURES WILL REMAIN BELOW NORMAL AREAWIDE.

EARLY TO MID WEEK...RIDGING WILL CONTINUE TO NUDGE EASTWARD FROM THE
DESERT SOUTHWEST OVER NEW MEXICO. MUCH DRIER AIR WILL ACCOMPANY THE
RIDGE...BUT WINDS WILL GENERALLY BE LIGHTER. 34

&&

.AVIATION...
06Z TAF CYCLE
VFR TERMINALS FORECAST FOR THE NEXT 24HRS...EXCEPT FOR SOME MVFR
CIGS/VSBYS AT KGUP AND KFMN ASSOCIATED WITH AN AREA OF SNOW
EXPANDING ENE ACROSS NW NEW MEXICO BEHIND A COLD FRONT. OTHERWISE...
A STRONG SW FLOW IN THE LOWER LEVELS OF THE ATMOSPHERE TO BECOME
WESTERLY OVERNIGHT AND EVENTUALLY NORTHWEST LATER ON THURSDAY.
WINDY CONDITIONS ARE FORECAST THURSDAY...BUT NOT NEARLY AS WINDY
AS WEDNESDAY. THE BACKDOOR PORTION OF THE COLD FRONT WILL PUSH
THROUGH KTCC AND KLVS LATE THURSDAY AFTERNOON AND RESULT IN A WIND
SHIFT...AND PERHAPS SOME BLOWING DUST WITH MVFR VSBYS AT KLVS.
SOME MOUNTAIN OBSCURATIONS LIKELY THURSDAY...MAINLY ACROSS THE
PEAKS OF THE NORTHERN MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  21  58  32 /  10   0   0   5
DULCE...........................  49  11  54  24 /  40   5   0  10
CUBA............................  48  18  55  27 /  40   5   0   5
GALLUP..........................  50  17  57  25 /  10   0   0   5
EL MORRO........................  45  13  52  24 /  20   0   0   5
GRANTS..........................  50  11  55  25 /  20   0   0   5
QUEMADO.........................  47  20  55  28 /  10   0   0   5
GLENWOOD........................  60  21  66  26 /   5   0   0   5
CHAMA...........................  41  13  46  20 /  60  10   0  10
LOS ALAMOS......................  46  25  51  33 /  40   5   0   5
PECOS...........................  45  20  50  29 /  20   5   0   5
CERRO/QUESTA....................  45  15  51  22 /  50  10   0  10
RED RIVER.......................  34  15  40  21 /  70  10   5  10
ANGEL FIRE......................  37  12  44  21 /  60  20   0  10
TAOS............................  44  15  51  24 /  40   5   0   5
MORA............................  43  19  49  28 /  20  10   0   5
ESPANOLA........................  53  23  59  30 /  20   5   0   0
SANTA FE........................  48  23  54  31 /  20   5   0   5
SANTA FE AIRPORT................  52  23  58  31 /  20   5   0   0
ALBUQUERQUE FOOTHILLS...........  55  30  60  38 /  10   5   0   0
ALBUQUERQUE HEIGHTS.............  57  32  62  40 /   5   5   0   0
ALBUQUERQUE VALLEY..............  59  27  64  37 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  58  31  63  39 /  10   5   0   0
LOS LUNAS.......................  60  24  65  32 /   0   0   0   0
RIO RANCHO......................  58  30  63  38 /   5   5   0   0
SOCORRO.........................  62  29  66  39 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  50  26  57  33 /  10   5   0   0
TIJERAS.........................  51  28  58  35 /  10   5   0   0
MORIARTY/ESTANCIA...............  52  15  59  24 /  10   0   0   0
CLINES CORNERS..................  49  21  54  28 /  10   0   0   5
GRAN QUIVIRA....................  53  26  57  32 /   5   0   0   0
CARRIZOZO.......................  57  30  62  35 /   5   0   0   0
RUIDOSO.........................  53  28  57  31 /   5   5   0   0
CAPULIN.........................  44  22  51  31 /  60  20   0   5
RATON...........................  48  20  56  28 /  50  10   0   5
SPRINGER........................  51  20  57  29 /  30  10   0   5
LAS VEGAS.......................  50  19  54  28 /  20  10   0   5
CLAYTON.........................  53  27  58  34 /  40  10   0   5
ROY.............................  52  22  56  31 /  40  10   0   5
CONCHAS.........................  60  27  62  36 /  20   5   0   0
SANTA ROSA......................  59  28  61  36 /  10   5   0   0
TUCUMCARI.......................  63  27  64  36 /  10   5   0   0
CLOVIS..........................  62  29  62  36 /   5   0   0   0
PORTALES........................  64  30  64  38 /   5   0   0   0
FORT SUMNER.....................  63  30  62  37 /   5   5   0   0
ROSWELL.........................  70  32  68  37 /   5   0   0   0
PICACHO.........................  62  31  64  36 /   5   0   0   0
ELK.............................  57  30  60  33 /   5   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ522-533>538.

WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ521-523-524-526-529-539-540.

&&

40
Hazardous weather outlook, Apr 2, 6:00 AM MDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED APR 2 2014

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM THE CENTRAL
MOUNTAIN CHAIN OVER THE NORTHEAST AND EAST CENTRAL PLAINS LATE THIS
MORNING THROUGH THIS EVENING DUE TO LOW HUMIDITIES COMBINED WITH
STRONG WINDS. OTHERWISE...SOUTHWEST WINDS WILL INCREASE BY MIDDAY
OVER THE REGION WITH GUSTS TO 55 MPH POSSIBLE OVER THE PEAKS AND
EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE EASTERN
PLAINS. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE ALSO
POSSIBLE. WINDS SHOULD SUBSIDE AROUND SUNSET EXCEPT FOR LOCALIZED
STRONG GUSTS ALONG THE CENTRAL HIGHLANDS AND SOUTH CENTRAL
MOUNTAINS. SOME HIGH TERRAIN LOCATIONS NEAR THE COLORADO BORDER MAY
ACCUMULATE 2 TO 4 INCHES OF SNOW TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACCUMULATING SNOW WILL CONTINUE THURSDAY FOR THE HIGHER TERRAIN OF
THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS WHERE AN ADDITIONAL 2 TO
4 INCHES COULD FALL. ALONG THE RATON RIDGE AND JOHNSON MESA...A
COUPLE OF INCHES OF SNOW ARE POSSIBLE THURSDAY. LOWS THURSDAY NIGHT
WILL BE RATHER WINTRY AND WELL BELOW AVERAGE FOR THIS TIME OF YEAR.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS OR AREAS
OF REDUCED VISIBILITY TO THE NATIONAL WEATHER SERVICE IN
ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.
SPOTTERS CAN ALSO VOLUNTEER THEIR REPORTS ON OUR FACEBOOK PAGE OR
ON TWITTER USING THE HASHTAG N M W X.

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.